American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Thomas Jordan and Michał Rams. Increasing digit subsystems of infinite iterated function systems. Proc. Amer. Math. Soc. 140 (2012) 1267-1279. MR 2869111.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Baxa. Lévy constants of transcendental numbers. Proc. Amer. Math. Soc. 137 (2009) 2243-2249. MR 2495257.
Abstract, references, and article information   
View Article: PDF

[3] Dong Han Kim and Kyewon Koh Park. The first return time properties of an irrational rotation. Proc. Amer. Math. Soc. 136 (2008) 3941-3951. MR 2425734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jun Wu. On the Lévy constants for quadratic irrationals. Proc. Amer. Math. Soc. 134 (2006) 1631-1634. MR 2204273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takeshi Okano. Explicit continued fractions with expected partial quotient growth. Proc. Amer. Math. Soc. 130 (2002) 1603-1605. MR 1887004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Nair. On the metrical theory of continued fractions . Proc. Amer. Math. Soc. 120 (1994) 1041-1046. MR 1176073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sofia Kalpazidou. A Gaussian measure for certain continued fractions . Proc. Amer. Math. Soc. 96 (1986) 629-635. MR 826493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1